# SDR 96ZZZX2828

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJU - FLT 11 - DURING CLIMB, A NOSE GEAR DOOR LIGHT FAULT INDICATION WAS OBSERVED.  NOSE GEAR PROXIMITY SWITCHES WERE CHECKED, OPERATION NORMAL.  OP-15 - 12-29-95 - SEA.
